MAUDE Adverse Event Report: OVESCO ENDOSCOPY AG COLONIC FTRD SET; COLONIC FTRD SYSTEM SET

OVESCO ENDOSCOPY AG COLONIC FTRD SET; COLONIC FTRD SYSTEM SET
Model Number 14
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 02/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that colonic ftrd was used for the treatment of an ademona at the appendix.Clip application was not verified before tissue resection.The resulting perforation was closed with a clip.
 
Additional Manufacturer Narrative
The device was discarded and therefore not available for technical analysis.According to the information provided by the user it is highly likely that after turning of the hand wheel it was mistakenly assumed that the clip was deployed although the white application ring was still visible.It is stated in the instruction of use that the white application ring must be remain visible and be observed.Only when the white application ring has moved fully forwards to the edge of the cap the clip has been applied.The risk of causing a perforation is indicated in the instruction of use.Moreover, it is addressed in the user trainings to verify successful clip application before resection of target tissue.Note: this report is a retrospective submission of complaints from the year 2023.

Brand Name
COLONIC FTRD SET
Common Device Name
COLONIC FTRD SYSTEM SET
Manufacturer (Section D)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM  72076
Manufacturer (Section G)
OVESCO ENDOSCOPY AG
friedrich-miescher-str. 9
tuebingen, 72076
GM   72076
MDR Report Key22025536
Report Number3006696607-2025-00021
Device Sequence Number18416828
Product Code PKL
UDI-Device Identifier04260206311010
UDI-Public04260206311010
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K170867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/03/2025
Device Model Number14
Device Catalogue Number200.70
Device Lot Number840459
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2023
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown